# SDR 05FDEA01349

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,027 hours, 33,799 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

RTO DUE TO VIBRATION ON T/O ROLL.  MINOR VIBRATION AT 60 KTS INCREASING IN INTENSIVE TO MODERATE VIBRATION AS SPEED INCREASED RTO AT 110 KTS.  RTO AT 0815Z WITH 49 MIN COOL TIME.  AFTER DEBRIEF WITH FLIGHT CREW IT WAS DETERMINED THAT VIBRATION WAS WORSE WHEN YOKE WAS PUSHED FWD.  CHANGED BOTH NOSE GEAR TIRES.  REMOVED AND REPLACED NOSE GEAR TIRE REF 727-200 MM 32-45-011-4.  SWAP COMPONENT POSITIONS MPN: 65-72762-15 MSN: 388 TO POS: NRH  MSN: A0117 TO POS: NLH.  SWAPPED COMPONENTS DUE TO ERROR UPON INITIAL POSITION LOCATION.  SWAPPED ON MAXI ENTRY ONLY.
